Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On the $ BN$ stability of the Runge-Kutta methods

Author: Giuseppe Piazza
Journal: Math. Comp. 37 (1981), 399-401
MSC: Primary 65L05
MathSciNet review: 628703
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note sufficient conditions that let Runge-Kutta s stages methods of at least order s be BN stable are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L05

Retrieve articles in all journals with MSC: 65L05

Additional Information

PII: S 0025-5718(1981)0628703-0
Article copyright: © Copyright 1981 American Mathematical Society